# SDR UPS803263

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Gear Indication
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, GEAR DOWN LT LANDING GEAR LIGHT NOT ILLUMINATED.  CHANGED BULBS AND RECYCLED GEAR.  COMMENT NOTED BY MAINTENANCE INPECTED AND CHECKED SWITCH, PLUG, AND SOCKET, OK.  NO OTHER DEFECTS NOTED AT THIS TIME.
